Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

An isoperimetric inequality for moments of inertia of plane convex sets


Author: Tsuan Wu Ting
Journal: Trans. Amer. Math. Soc. 107 (1963), 421-431
MSC: Primary 52.40; Secondary 52.30
DOI: https://doi.org/10.1090/S0002-9947-1963-0147967-9
MathSciNet review: 0147967
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 52.40, 52.30

Retrieve articles in all journals with MSC: 52.40, 52.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1963-0147967-9
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society